# SDR HALA2017122600330

- Difficulty date: December 25, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 20,770 hours, 26,368 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ATB/ RIGHT ENGINE COMP STALL ON EICAS AUDIBLE BANG HEARD BY CREW. BORESCOPE REQUIRED. REMOVED HIGH PRESSURE COMPRESSOR FAIRING AND 6 EA PLUGS. REMOVED HP TURBINE STAGE 2, LP TURBINE STAGE 1, LP TURBINE STAGE 2 PLUGS. REMOVED BREATHER OUTLET. BORESCOPED NR 2 ENGINE HPC THROUGH ACCESS PORT "D", FOUND A BLADE MISSING ON STAGE 3 HPC AT ROOT AREA. REMOVED AND REPLACED RIGHT ENGINE. OPS CHECK GOOD.
